# SDR ASOA201707021732

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 21,330 hours, 14,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670319056
- Condition: Broken
- Location: Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR HAND RAIL LUG BROKEN ON THE ANCHOR BRACKET.   REMOVED AND REPLACED THE HAND RAIL ANCHOR LUG BRACKET IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND AMM 52-11-05-400-802,51-11-05-000-802-A01.
